# SDR 2006FA0000508

- Difficulty date: May 16, 2006
- Submitted: May 16, 2006
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,898 hours
- Engine: Pwc PW207E
- Engine time: 1,898 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Beam
- Part number: 900R1103001113
- Condition: Cracked
- Location: Mr Hub
- Part time: 1,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND FLEXBEAM CRACKED IN LEG OF FLEXBEAM. REJECTED FLEXBEAM IAW INSPECTION CRITERIA IN MM. REPLACED WITH NEW FLEXBEAM.
